Open Access

The Cauchy problem associated with an ($\omega$, W)-dissipative operator


Full Text

Coming Soon.





Article Information

TitleThe Cauchy problem associated with an ($\omega$, W)-dissipative operator
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 1-6
MathSciNet MR2092526
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

T. Ya. Azizov, A. I. Barsukov, and A. Dijksma, The Cauchy problem associated with an ($\omega$, W)-dissipative operator, Methods Funct. Anal. Topology 10 (2004), no. 3, 1-6.


BibTex

@article {MFAT274,
    AUTHOR = {Azizov, T. Ya. and Barsukov, A. I. and Dijksma, A.},
     TITLE = {The Cauchy problem associated with an ($\omega$, W)-dissipative operator},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {1-6},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=274},
}


All Issues